| Model Number |
305U221 |
| Medical Device Problem Codes |
Gradient Increase (1270); Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
02/24/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product analysis: the device remains implanted; therefore, no product analysis can be performed.Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Medtronic received information that 3 years and 8 months post implant of this aortic bioprosthetic valve, a non-medtronic transcatheter valve was implanted valve-in-valve.The valve was replaced due to patient prosthesis mismatch and increased mean gradient (36mmhg).The aortic valve area was reported to be 0.72cm².No additional adverse patient effects were reported.